# SDR 2021FA0000343

- Difficulty date: November 29, 2021
- Submitted: November 29, 2021
- Operation: General aviation
- Make and model: Mtsbsi MU2*
- Aircraft serial: 7545
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROX SYS FAULT STATUS MSG (PSEU). CORRECTIVE ACTION: PERFOMED OPERATIONAL TEST OF THE PROXIMITY SENSOR SYSTEM IAW AMM 32-61-00/710. IN RETRACTION NLG OK IAW 32-30-00/201
